# SDR DALA2025021001013

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0800163) MAIN CABIN FLOORBOARD SUPPORT Z - ANGLE AT STA 992 HAS CORROSION AROUND FASTNER HOLE. REMOVED AND REPLACED FLOOR SUPPORT Z ANGLE #147A5710U2 AT MAIN CABIN STA 992 R/H SIDE IAW B 737 SRM 51-40-02.
